A four moments theorem for Gamma limits on a Poisson chaos

File Description SizeFormat 
13-07.pdfPublished version616.44 kBAdobe PDFDownload
Title: A four moments theorem for Gamma limits on a Poisson chaos
Author(s): Fissler, T
Thaele, C
Item Type: Journal Article
Publication Date: 1-Jan-2016
URI: http://hdl.handle.net/10044/1/53843
ISSN: 1980-0436
Publisher: IMPA
Start Page: 163
End Page: 192
Journal / Book Title: ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS
Volume: 13
Issue: 1
Copyright Statement: © 2016 The Author(s)
Keywords: Science & Technology
Physical Sciences
Statistics & Probability
Mathematics
Contraction
four moments theorem
Gamma distribution
homogeneous
sums
multiple stochastic integrals
non-central limit theorem
Poisson chaos
Poisson
random measure
universality
U-statistics
GAUSSIAN FLUCTUATIONS
NORMAL APPROXIMATION
POINT-PROCESSES
U-STATISTICS
INTEGRALS
FUNCTIONALS
CONVERGENCE
SPACE
FORMS
math.PR
math.PR
Primary: 60F05, 60H05, 60G57, Secondary: 60G55, 62E20
0102 Applied Mathematics
0104 Statistics
Publication Status: Published
Open Access location: http://alea.impa.br/articles/v13/13-07.pdf
Appears in Collections:Statistics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons